Rapid Relief

Category:

Description

Rapid Relief®

Acetaminophen 500 mg, Ibuprofen 200 mg

For temporary relief of pain caused by

  • Migraine, headache, back pain,
  • Menstrual pain,
  • Toothache,
  • Muscle pain and rheumatism,
  • Arthritis pain,
  • Cold and Flu symptoms, sore throat and high fever

Contraindications:

  • History of allergy to acetaminophen or Ibuprofen
  • Allergy to aspirin or other non-steroidal anti-inflammatory drugs.
  • If you are taking any other product containing acetaminophen, or pain relievers containing ibuprofen, Aspirin, or other non-steroidal anti-inflammatory drugs.
  • Having a history of stomach ulcers or bleeding
  • Blood coagulation disease, heart, kidney or liver failure.
  • The last trimester of pregnancy,
  • Age less than 12 years,
  • Immediately before or after heart surgery

Wide effectiveness in superficial vascular problems and…

Reviews

There are no reviews yet.

Be the first to review “Rapid Relief”

Your email address will not be published. Required fields are marked *